Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Passing stools immediately after eating. What should I do?

Answered by
Dr.
Dr. Amit Jain

Gastroenterologist

Practicing since :2000

Answered : 1524 Questions

default
Posted on Thu, 5 Dec 2013 in Digestion and Bowels
Question: I have a problem with my stomach which i would like to share with you and would expect suggestion from you. I get up in the morning drink water and go to the toilet and get fresh. I eat breakfastand immediately after eating breakfast i need to rush to the toilet. This does not happen everyday but it do happens quite frequent. Then after i eat my lunch either immidiately or after 2 hours i have to go to toilet and that too in a rush. In the evening from 6-9 i go to toilet minimum 2 times. At night after dinner i go to the toilet. This has been happening to me for last 6 months. Some times it is diareah kinds and sometimes normal. Pls suggest what should i do?? I am in trouble because i always have to think about toilet before leaving my house or office.
doctor
Answered by Dr. Amit Jain 26 minutes later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist I hope there is no alarming features like weight loss, blood loss from gastrointestinal tract, loss of appetite or anemia, fever or nocturnal symptoms as you haven't mentioned any one of them which suggest that you are suffering from IBS- D (Irritable bowel syndrome diarrhea predominent). So it needs to be treated symptomatically. Few facts about IBS: 1. Is a chronic disease which has relapsing and remitting course 2. It will never harm you even if it will persist for whole life 3. Stress, life events, and anxiety leads to aggravation of symptoms 4. Intestine becomes hypersensitive so even discomfort is perceived as pain 5. Increase gas production leading to abdominal fullness and bloating I will advise you to take a course of pre and probiotic, riximin, and tablet ramosetron. See whether dairy products worsen your symptoms if yes then please avoid them. If still not improve after taking these medicine in a week then add some antisecretory agent like loperamide. I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Amit Jain 23 minutes later
I am an alcoholic and have been drinking for 7-8 years now and i got my lipid profile done 3 months back which showed high levels of cholestrol and triglycerides. I also smoke about 15 cigrattes a day. Is my stomach upset because of these reasons ? Pls also let me know when and hiw to take these medicines. Pls mention the name of the medicines properly so i can ask my chemist to provide me and also pls tell me which medicine to eat at what time. Also pls let me know things to avoid while taking these medicines and things to eat and drink if possible. Thanks a lot. Awaiting your answer
doctor
Answered by Dr. Amit Jain 46 minutes later
Brief Answer: Avoid alcohol and smoke Detailed Answer: Hello! Intake of alcohol may also cause abnormalities in gastrointestinal tract which can lead to these symptoms. Smoking leads to damage of gastrointestinal tract. So try to avoid them I am sorry it is the policy of this medium not to discuss about the dosage so you may discuss with your treating physician I hope you can understand. Wish you a good health
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Abdominal pain

doctor1 MD

I am on bio-identical hormones and my testosterone level has gone from 62 to 247 in the last 8mos. My GYN has finally told me to stop the testosterone for a while. I ve been having abdominal pain and now lower/upper back pain for the past 3mos. Had ultrasound last wk and it came back showing uterus is anteverted, small hypoechoic foci likely respresents fibroids measuring 8mm. As well as a 1.5cm right ovarian cyst containing some internal debris and a 1.3cm simple left ovarian cyst. Can this be a result of the high testosterone? And is this something to be concerned about? And will these go away on their own?

doctor1 MD

I am a 31 yo female who has been experiencing urinary urgency and incontinence for about 2 years with abdominal pain. Had gall bladder removed about 3 years ago. My recent labs show elevated AST and Alt with low red blood cell count but high MCV MCH.Are any of these things related?

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

I have severe Crohn s disease. I just got over a flare recently but it hurts to go to the bathroom. I drank vodka last night and I think it s having a negative affect on my stomach. I m trying to go to the bathroom (#2) but I get a sharp pain towards the lower part of my abdomen and by but butt. So painful that I can t go...any advise? I ve tried laxatives and stool softener a but they just make me even more crampy and miserable .

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...